In Stock

Sudafed Decongestant 60mg Film-Coated Tablets 12 Pack

6.20

Sudafed Decongestant Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh. Each tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or a runny nose. These tables are non-drowsy. Unblocks nasal congestion…

Only 1 left in stock

SKU: 5010123667696 Categories: , ,

Description

Sudafed Decongestant Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh. Each tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or a runny nose. These tables are non-drowsy.

  • Unblocks nasal congestion
  • Clears catarrh
  • Fast acting
  • Non drowsy
  • Suitabkle from 12 years of age

Do not take with any other pseudoephedrine products.

You Must Be Aged Over 18 Years to Purchase This Product. 

 

Who can use?

This product is for use in adults and adolescents 12 years and older.

Do not take these tablets if you have a serious heart complaint, an over active thyroid, high blood pressure, glaucoma or take/have taken in the last 14 days’ medicine called a monoamine oxidase inhibitor.

How to use?

Adults and adolescents 12 years and over: Take one tablet with water, every 4-6 hours. Do not exceed 4 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.

Driving and using machines

There are no known side effects which would impair your ability to drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION

Active Ingredients 

Each Sudafed tablet contains Pseudoephedrine 60mg

Reviews

There are no reviews yet.

Be the first to review “Sudafed Decongestant 60mg Film-Coated Tablets 12 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsSudafed Decongestant 60mg Film-Coated Tablets 12 Pack removeHedrin Treat & Go Mousse removeNurofen for Children 60mg Suppositories (3-24 Months) removeHedrin Once Spray Gel removeFull Marks Solution 5 Minute Treatment removeParalink 180mg Suppositories remove
NameSudafed Decongestant 60mg Film-Coated Tablets 12 Pack removeHedrin Treat & Go Mousse removeNurofen for Children 60mg Suppositories (3-24 Months) removeHedrin Once Spray Gel removeFull Marks Solution 5 Minute Treatment removeParalink 180mg Suppositories remove
ImageSudafed Decongestant 60mg Film-Coated Tablets 12 PackHedrin Treat & Go MousseNurofen for Children 60mg Suppositories (3-24 Months)Hedrin Once Spray GelFull Marks Solution 5 Minute TreatmentParalink 180mg Suppositories
SKU501012366769650001580677075099172033072
Rating
Price6.2015.7011.0014.1517.0022.999.60
Stock

Only 1 left in stock

Out of stock

Out of stock

AvailabilityOnly 1 left in stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Add to cart

Read more

Select options

Add to cart

DescriptionSudafed Decongestant Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh. Each tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or a runny nose. These tables are non-drowsy. Unblocks nasal congestion...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used...Effective in one use Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included Ingredients Cyclomethicone, Isopropyl Myristate Storage Keep bottle in the carton and store in a cool dry place.Do not use after the expiry date printed on the label and carton. Preperation...Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...
ContentSudafed Decongestant Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of allergies, colds and flu, including blocked sinuses, stuffy nose and catarrh. Each tablet contains 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or a runny nose. These tables are non-drowsy.
  • Unblocks nasal congestion
  • Clears catarrh
  • Fast acting
  • Non drowsy
  • Suitabkle from 12 years of age
Do not take with any other pseudoephedrine products. You Must Be Aged Over 18 Years to Purchase This Product.    Who can use? This product is for use in adults and adolescents 12 years and older. Do not take these tablets if you have a serious heart complaint, an over active thyroid, high blood pressure, glaucoma or take/have taken in the last 14 days’ medicine called a monoamine oxidase inhibitor. How to use? Adults and adolescents 12 years and over: Take one tablet with water, every 4-6 hours. Do not exceed 4 tablets in any 24-hour period. If you are pregnant or breast-feeding. As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding. Driving and using machines There are no known side effects which would impair your ability to drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION Active Ingredients  Each Sudafed tablet contains Pseudoephedrine 60mg

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Product details

Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over. It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used as often as required without lice developing resistance.

  • easy to apply
  • skin friendly
  • no nasty odour
  • contains no pesticides
  • with penetrol to boost egg kill
How to use

Hedrin Once Spray Gel has been specially formulated with non-volatile ingredients. However, normal safety precautions should be observed. Hair and clothing should always be kept away from naked flames and other sources of ignition.

If a member of the family has live head lice, check other family members and treat all other cases of live head lice, which are discovered at the same time. The spray comes ready assembled. Before use, remove the coloured safety clip from under the spray nozzle. This may be retained or disposed of safely. Cover the shoulders with a towel. SHAKE THE BOTTLE WELL BEFORE USE Holding the spray approximately 10cm from the hair carefully spray sufficient gel evenly over dry hair, to ensure the scalp and hair are fully covered and the hair is SATURATED. Be careful not to spray into eyes and face and do not breathe the spray. Work into hair with the fingers or an ordinary comb spreading the gel thoroughly and evenly from root to tips. Leave hair for at least 15 minutes (or longer if more convenient) Apply shampoo directly to the entire surface of the hair without first wetting, shampoo thoroughly then rinse with water. Repeat process, and then apply conditioner, rinse and dry. Hedrin Once Spray Gel contains anti-foaming ingredients so the shampoo will not lather readily. If necessary, repeat the whole procedure remembering to apply shampoo directly to dry hair.

Hazards and Cautions

FOR EXTERNAL USE ONLY ON THE HAIR AND SCALP.

Hedrin Once Spray Gel is slippery. Baths, shower cubicles, etc, may become slippery when using or washing the hair. Take car. Wash any residues away with detergent and warm water. Do not use if you are allergic to any of the ingredients in Hedrin Once Spray Gel. If a skin rash or other signs of allergy occur, stop use. Wash skin with soap and water and seek medical advice. Avoid contact with the eyes. If the gel accidentally comes into contact with your eyes, flush with plenty of water. If irritation persists, seek medical advice. If accidentally swallowed consult a doctor as soon as possible. Take the pack with you to show which product you have swallowed. Do not use on broken skin. Do not use on children under 6 months. KEEP OUT OF REACH AND SIGHT OF CHILDREN Storage Keep in original carton. Store below 25°C Do not use after the expiry date shown on the pack After use, the empty pack can be recycled.

Ingredients

Dimeticone, 1,6,10-Dodecatrien-3-ol, 3,7,11-Trimethyl,PEG/PPG Dimeticone Co-polymer, Silica Sililylate.

Effective in one use
Clinically proven to kill head lice and eliminate eggs No traditional pesticides Comb included IngredientsCyclomethicone, Isopropyl Myristate StorageKeep bottle in the carton and store in a cool dry place. Do not use after the expiry date printed on the label and carton. Preperation and Usage3 simple steps to kill head lice and eliminate their eggs. For adults and children from 2 years. Step 1 Detection The only way to confirm a head lice infestation is by finding a live moving louse on the head. This can be done with the specially designed Full Marks Detector Comb. Weekly detection is recommended for ongoing prevention. Step 2 Treatment You should apply enough solution to cover the scalp and hair to ensure complete success. First, comb through dry hair with a normal comb to remove any tangles. Shake the bottle and apply the solution to dry hair by applying the solution close to the root. Ensure the entire scalp and hair are fully coated with the solution. Massage in and leave on the hair for 5 minutes. Remember, if someone in the household has head lice it is recommended that all members are checked as head lice are spread by close head to head contact. Treating everyone with head lice on the same day will minimise the chances of re-infestation. Step 3 Removal After 5 minutes comb through the hair using the fine metal toothed Full Marks Removal Comb provided to remove dead lice and any eggs. Tip: To ensure a thorough job, divide the hair into four quarters and comb each quarter separately. Take a small section of hair from the quarter; place the teeth of the comb as close as you can to the scalp and comb downwards away from the head to the tips of the hair. After each stroke, rinse the comb to remove any hair, lice and eggs and wipe it on a tissue. Once an area of hair is free of lice and eggs push it to one side and continue until the quarter is completely clear. Once you have finished the treatment, wash out the solution using an ordinary non-conditioning shampoo. Conditioner is not necessary. It may be necessary to wash the hair a couple of times to completely remove the solution. Effective in one use* *Repeat above steps on days 7 and 14 if necessary. Please read the enclosed instruction leaflet carefully. Each application requires approximately 50ml of solution to treat a head lice infection on one head. However, you should apply enough to cover scalp and hair from root to tip to ensure complete success. Long and/or thick hair may require more solution. Used according to the instructions, Full Marks Solution and removal comb will kill head lice and eliminate eggs. Unlike traditional head lice treatments which poison the lice, Full Marks Solution has a physical action on the lice causing them to dehydrate (lose water) and die. They can then be removed along with any eggs using the Full Marks Removal Comb supplied. Should a member of your family need treatment with Full Marks Solution, check other members of your family for live lice with the Full Marks Detector Comb and treat if necessary. Safety WarningsPrecautions: If you experience any sensitivity discontinue use, and please tell your doctor or pharmacist who will advise you on the necessary action to take. Avoid contact with eyes. If the head lice solution comes into contact with the skin (other than the scalp) or the eyes, it can be washed away with warm water. This product is an oily liquid; care should be taken when applying the product, as it might make hard surfaces such as floors or baths slippery. You should protect clothing and upholstery with a towel as this product can stain fabrics. Caution: This treatment is not a water-based shampoo. Keep hair away from any naked flame or heat source, and do not smoke whilst using this product. For external use only Keep out of reach and sight of children Do not use the comb if it is broken or the teeth are missing. Disclaimer: Results and outcomes of this product may vary from individual to individual.
Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

4 Treatments, 6 Treatments